ALF issues warning on dangers of excess acetaminophen

July 24, 2006

The American Liver Foundation (ALF) has issued a warning based on a recent study dealing with the effects of high doses of acetaminophen on the liver. The study, published recently in the Journal of the American Medical Association, showed that healthy adults who took the maximum recommended dose of acetaminophen for two weeks had drastically increased liver enzyme levels, which could lead to liver damage.

ALF issues warning on dangers of excess acetaminophen

The American Liver Foundation (ALF) has issued a warning based on a recent study dealing with the effects of high doses of acetaminophen on the liver. The study, published recently in the Journal of the American Medical Association, showed that healthy adults who took the maximum recommended dose of acetaminophen for two weeks had drastically increased liver enzyme levels, which could lead to liver damage. ALF recommended that people not exceed 3 gm of acetaminophen a day for any prolonged period of time.

To see more Hot off the Press news articles, click here http://www.drugtopics.com/Hot+off+the+Press.

Related Content:

News